# SDR AWXA9700214

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect Unit
- Part number: 655280915
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOMENTARY FIRE WARNING SIGNAL ON DESCENT AT IDLE.  LASTED ONE TENTH OF A SECOND WITH BRIEF FLASH OF FIRE WARNING MASTER LIGHT / BELL.  NO LIGHT ON FIRE HANDLE.  REMOVED AND REPLACED FIRE DETECTION ASSEMBLY UNIT.  BITE CHECK OPS CHECK GOOD.
